Coil herniation following intra-arterial verapamil infusion for the treatment of cerebral vasospasm: Case report and literature review.
Аннотация
Complications associated with intra-arterial infusion of vasodilator agents for the treatment of vasospasm associated with a ruptured cerebral aneurysm are extremely rare. We present the case of a patient who developed left lower extremity monoplegia following intra-arterial infusion of verapamil for treatment of diffuse cerebral vasospasm, 6 days after initially undergoing treatment of a ruptured right A1-2 junction aneurysm. A repeat angiogram following this intra-arterial vasodilator treatment demonstrated a coil loop which had herniated into the right A2 artery. Herein, we describe a previously unreported complication which occurred following intra-arterial pharmacologic vasospasm treatment, review the existing literature, and suggest potential causes and treatment options.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.